# SDR USAA2015030100005

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 18,170 hours, 7,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 277001
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOW PRESS CIDS PANEL WARNING FOR EMER EXIT DOOR R2.  SERVICED EMER EXIT DOOR R2 DOOR ASSIST BOTTLE.
